# SDR DALA13035309206

- Difficulty date: July 13, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 522-532
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP WEB CORRODED, BS 522-532.   CUTOUT CORROSION.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-10-03, 53-00-01, 53-20-02 AND AMM.
